# SDR UPS06547182

- Difficulty date: February 28, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 22,298 hours, 15,366 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK NR 1 PYLON AFT BULKHEAD LOWER CORNERS LT & RT SIDE HAVE DEEP CHAFED MARKS ON FOUR LOCATIONS.  COMPLIED WITH EA NR 757-5453-27-A1346 HAND UPS EO NR B757-5450-23996-A
